# SDR DALA2020092703181

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 66,784 hours, 26,118 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Punctured
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SMALL PUNCTURE IN WTB PANEL 194DL.  ACCESS PANEL 194DL WAS REPAIRED, PER B737-800 SRM 53-60-70-2R PROC 1 REP 1 PAR 4 D TABLE 201 SRM 51-70-05-2R-1 PAR 4 SRM 51-70-05-2R PROC REP GEN AND SRM 51-70-14-2R PROC 4 REP 4.
